# SDR DALA2024050604926

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 57,887 hours, 29,734 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 DURING LANDING AUTO BRAKES PULLED LEFT. TAXING IN MANUAL BRAKE APPLICATION PULLED LEFT. CORRECTIVE ACTION: INSPECTED BRAKES. RAISED AIRCRAFT & SPUN WHEELS. NO DEFECTS NOTED, PER A319 AMM 32-42. NO UNUSUAL BRAKE TEMPS OR WEAR. MCC CONCURRED. OK FOR SERVICE. (5803992)
